# SDR DALA2024031403350

- Difficulty date: March 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 29,652 hours, 11,394 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 947 Lbl 51
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0241420) PASSENGER COMPARTMENT FLOOR STRUCTURE, FLOOR BEAM AT STA. 947 AND LBL 51 WITH CORROSION. FLOOR BEAM WAS REPAIRED ON PASSENGER COMPARTMENT FLOOR STRUCTURE AT STA. 947 AND LBL 51 I.A.W B737-900 SRM 53-70-51-2R.
